# SDR SIMA200718402

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 14,299 hours, 12,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Part time: 14,299 hours, 12,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EMERGENCY DOOR, LOWER EXIT LIGHTS EMERGENCY EXIT FLOOR LIGHTING INOPERATIVE.  REMOVED AND REPLACED NR 5 INVERTER IAW EMB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
